PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 49 | 1 | 151-157
Tytuł artykułu

The Reidemeister trace and the calculation of the Nielsen number

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Rocznik
Tom
49
Numer
1
Strony
151-157
Opis fizyczny
Daty
wydano
1999
Twórcy
  • Colgate University, Department of Mathematics, 13 Oak Drive, Hamilton, NY 13346-1398 U.S.A.
Bibliografia
  • [BC] W. Bosma, J. J. Cannon, and G. Mathews, Programming with algebraic structures: Design of the Magma language, in: Proceedings of the 1994 International Symposium on Symbolic and Algebraic Computation, Oxford, July 20-22, 1994, M. Giesbrecht (ed.), Association for Computing Machinery, 1994, 52-57.
  • [Br] R. F. Brown, The Lefschetz Fixed Point Theorem, Scott, Foresman and Co., 1971.
  • [CF] R. Cromwell and R. Fox, An Introduction to Knot Theory, Ginn and Co., 1963.
  • [DHT] O. Davey, E. Hart and K. Trapp, Computation of Nielsen numbers for maps of closed surfaces, Trans. Amer. Math. Soc. 348 (1996), 3245-3266.
  • [FHu1] E. Fadell and S. Husseini, Local fixed point theory for non-simply connected manifolds, Illinois J. Math. 25 (1981), 673-699.
  • [FHu2] E. Fadell and S. Husseini, The Nielsen number on surfaces, in: Topological Methods in Nonlinear Functional Analysis (Toronto, Ont., 1982), Contemp. Math., 21, Amer. Math. Soc., Providence, R.I., 1983, 59-98.
  • [FHa] J. Fares and E. Hart, A generalized Lefschetz number for local Nielsen fixed point theory, Topology Appl. 59 (1994), 1-23.
  • [F1] D. Ferrario, Generalized Lefschetz numbers of pushout maps, Topology Appl. 68 (1996), 67-81.
  • [F2] D. Ferrario, Computing Reidemeister classes, Fund. Math. 158 (1998), 1-18.
  • [G1] R. Geoghegan, Fixed points in finitely dominated compacta: the geometric meaning of a conjecture of H. Bass, in: Shape Theory and Geometric Topology (Dubrovnik 1981), S. Mardešić and J. Segal (eds.), Lecture Notes in Math., 870, Springer-Verlag, 1981, 6-22.
  • [G2] R. Geoghegan, Nielsen Fixed Point Theory, in: Handbook of Geometric Topology, R. J. Daverman and R. B. Sher (eds.), to be published by Elsevier.
  • [GN1] R. Geoghegan and A. Nicas, Parametrized Lefschetz-Nielsen fixed point theory and Hochschild homology traces, Amer. J. Math. 116 (1994), 397-446.
  • [GN2] R. Geoghegan and A. Nicas, Trace and torsion in the theory of flows, Topology 33 (1994), 683-719.
  • [Ha] E. Hart, Computation of the local generalized H-Lefschetz number, Topology Appl. 61 (1995), 115-135.
  • [HK] E. Hart and E. Keppelmann, Explorations in Nielsen periodic point theory for the double torus, Topology Appl. 95 (1999), 1-30.
  • [Hu] S. Husseini, Generalized Lefschetz numbers, Trans. Amer. Math. Soc. 272 (1982), 247-274.
  • [J1] B. Jiang, Estimation of the number of periodic orbits, Pacific J. Math. 172 (1996), 151-185.
  • [J2] B. Jiang, Lectures on Nielsen Fixed Point Theory, Contemp. Math. 14, Amer. Math. Soc., Providence, Rhode Island, 1983.
  • [J3] B. Jiang, Bounds for fixed points on surfaces, Math. Ann. 311 (1998), 467-479.
  • [JG] B. Jiang and J. Guo, Fixed points of surface diffeomorphisms, Pacific J. Math. 160 (1993), 67-89.
  • [K] M. Kelly, Minimal surface maps, fixed point indices and a Jiang/Guo type inequality, these proceedings.
  • [McC] D. McCord, An estimate of the Nielsen number and an example concerning the Lefschetz fixed point theorem, Pacific J. Math. 66 (1976), 195-203.
  • [NW] B. Norton-Odenthal and P. Wong, A relative generalized Lefschetz number, Topology Appl. 56 (1994), 141-157.
  • [R] K. Reidemeister, Complexes and homotopy chains, Bull. Amer. Math. Soc. 56 (1950), 297-307.
  • [S] H. Schirmer, A relative Nielsen number, Pacific J. Math. 122 (1986), 459-473.
  • [We] F. Wecken, Fixpunktklassen, I, II, III, Math. Ann. 117 (1941), 659-671; 118 (1942), 216-234 and 544-577.
  • [Wa] J. Wagner, An algorithm for calculating the Nielsen number on surfaces with boundary, Trans. Amer. Math. Soc. 351 (1999), 41-62.
  • [Wo] P. Wong, private communication, 1996.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv49i1p151bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.